Aa
A
A
A
Close
Women's Health Community
65.5k Members
Avatar universal

Nuva Ring. Brown Discharge.

I started using the Nuva Ring recently and I sometimes leave it in for 4 weeks and put the new one in immediately to avoid my period. It's been 3 months but this time before 4 weeks was over I started getting brown vaginal discharge. It's really weird and I don't know why it is happening. Is it because of the Nuva Ring or something else?
1 Responses
Avatar universal
I realize this might not be in the right forum though. Which forum should I post these types of questions?
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.